# SDR ORJA95011

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N842RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49604
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch
- Condition: Dirty
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SJC - ON DEPARTURE, GEAR RETRACTED, NOSE GEAR RED UNSAFE LIGHT REMAINED ILLUMINATED.  COMPLIED WITH ABNORMAL AOM PROCEDURED LIGHT WENT OUT.  CLEANED SURFACE OF PROX SWITCH, RETRACTED GEAR SEVERAL TIMES, NO ABNORMALITIES PER MM 32-20-00.  (W)
